# SDR SWAA105167

- Difficulty date: September 2, 2010
- Submitted: September 3, 2010
- Operation: Air carrier
- Aircraft: N318SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23339
- Aircraft time: 77,745 hours, 71,010 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 65C750016
- Condition: Broken
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV2 CHECK, FOUND RT WING STRUT PANEL 585R UPPER SUPPORT ANGLE FWD FASTENER BROKEN.  REMOVED AND REPLACED ANGLE PER SRM AND EA.
